MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 2.5F/2.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 2.5F/2.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-41-2525
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Necrosis (1971); Synovitis (2094)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User-related considerations: there were no user-related issues reported that appear to have contributed to the reported event.Patient-related considerations: there are no patient conditions reported that appear to have contributed to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, tibial loosening, patellar loosening, and/or suspected prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D10: it is unclear which insert, tray, or patella is right or left.(b)(6); 02-012-44-2513 - logic tibia implant psc insert, sz 2.5, 13mm.(b)(6); 02-012-44-2511 - logic tibia implant psc insert, sz 2.5, 11mm.(b)(6); 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t.(b)(6); 200-02-32 - three peg patella 32mm.(b)(6); 200-02-32 - three peg patella 32mm.(b)(6); 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty, and then approximately 5 years and 5 months later was revised due to a failed left total knee arthroplasty secondary to aseptic patellar and femoral loosening.The patient was revised to competitors devices.A complete synovectomy was performed.The polyethylene was removed, there was minimal wear.The patella component was grossly loose, and it appeared there was an old patella fracture with large inferior fragment fibrously united.The femoral component was grossly loose, there was moderate bone resorption and necrosis in the medial femoral condyle.The tibial was loosely affixed and removed without difficulty.Sterile dressings were applied, and the patient was awakened and transferred to the recovery room.No complications.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 2.5F/2.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21763548
Report Number1038671-2025-01726
Device Sequence Number15656363
Product Code JWH
UDI-Device Identifier10885862003140
UDI-Public10885862003140
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number02-012-41-2525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexFemale